Abstract
With each positive integer one can naturally associate a graph in the form of a tree. This paper is concerned with the average values of the number of edges, the number of leaves and the height of trees corresponding to positive integers not greater than a given boundary.
Note
Originally published in Diskretnaya Matematika (2021) 33,№3, 121–141 (in Russian).
References
[1] Trappman H., Robbins A., “Tetration Reference”, 2008, 63, math.eretrandre.org.Search in Google Scholar
[2] Karatsuba A. A., Basic Analytic Number Theory, Springer-Verlag, Berlin-Heidelberg, 1993, XIII, 222 pp.10.1007/978-3-642-58018-5Search in Google Scholar
[3] Changa M. E., Methods of analytic number theory, Moscow-Izhevsk: «R&C Dynamics», 2013 (in Russian), 226 pp.Search in Google Scholar
[4] Prachar K., Primzahlverteilung, Springer-Verlag, Berlin Góttingen Heidelberg, 1957.Search in Google Scholar
[5] Shubin A. V., “Asymptotic behavior of functions Ω(k; n) and ω(k; n) related to the number of prime divisors”, Discrete Math. Appl., 29:2 (2019), 121–129.10.1515/dma-2019-0011Search in Google Scholar
[6] Naslund E., “The median largest prime factor”, J. Number Theory, 141 (2014), 109–118.10.1016/j.jnt.2013.12.018Search in Google Scholar
[7] Ramachandra K., “Some remarks on the mean value of the Riemann zeta function and other Dirichlet series, III”, Ann. Acad. Sci. Fenn., AI Math., 5 (1980), 145–158.10.5186/aasfm.1980.0522Search in Google Scholar
[8] Ram Murty M., Problems in Analytic Number Theory, II, New York, Springer-Verlag, 2008, 506 pp.Search in Google Scholar
© 2022 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Contents
- Classification of Hadamard products of one-codimensional subcodes of Reed–Muller codes
- Asymptotical local probabilities of lower deviations for branching process in random environment with geometric distributions of descendants
- On the “tree” structure of natural numbers
- Estimates of lengths of shortest nonzero vectors in some lattices, II
- Curvature of the Boolean majority function
- Properties of proper families of Boolean functions
Articles in the same Issue
- Contents
- Classification of Hadamard products of one-codimensional subcodes of Reed–Muller codes
- Asymptotical local probabilities of lower deviations for branching process in random environment with geometric distributions of descendants
- On the “tree” structure of natural numbers
- Estimates of lengths of shortest nonzero vectors in some lattices, II
- Curvature of the Boolean majority function
- Properties of proper families of Boolean functions